Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Oxandrin With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...treatment for lipodystrophy.Unfortunately, in a study of testosterone gel (AndroGel), it did not decreasevisceral fat. In fact, visceral fat increased and lipoatrophy in the arms andlegs increased as well. Anabolic Steroids Oxandrin is an anabolic steroid that is taken by mouth. In a small study, itdecreased visceral fat. But, LDL ("bad") cholesterol went up and HDL ("good")cholesterol went down, along with a small drop in subcutaneous fat....
Ask the Experts

ATRIPLA and LIPO

I have read many questions here regarding Atripla being the least to cause Lipoatrophy. I have been on it for 3 years after many other meds in the past, and in the past 2 years have noticed a considerable change in my face, and many people have...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...the least likely medication to further contribute to body shape changes. There may be a role for anabolic steroids such as Oxandrin to help with rebuilding muscle and promoting gain weight. The side effects of these medications are well... Read more »

Strategic Interruption of HIV meds

I like your condor in answering questions. :o) I have been HIV+ ~17 years. I test every 3 months: CD4 range from 880 - 1100; percentage 25 - 28. I have been non-detectable for the last 4 yrs. Background: First 4+ yrs, no meds; followed by AZT for a...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...more recently been found to be a bad idea, particularly for those of us who are chronically infected, i.e. have longstanding HIV infection. I would strongly advise against it. Continue to work with your HIV specialist to modify your treatment... Read more »

Oxandrine or Winstrol

When I take Oxandrine or Winstrol I feel lightheaded and sometimes get pounding headaches.I used to take them fine, but recently they make me sick. What could be the problem?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You don't mention what your HIV status was, which HIV meds you are taking, or what the indications were for the use of androgenic steroids. Also important is your liver status. Use of Read more »

Oxandrin Question

Hewwo :) ... I'll try to be short and sweet even though I'm quite tall & bitter, hehe. I'm 39 (and 1/2 :) been poz since 85, all counts are great, besides just a little low red blood cell count recently due to meds i'm not thats being monitored...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You seem more sensitive to Oxandrin than most people. I have a difficult time explaining why. You also are doing well HIV wise-wow-I wish all patients had testimonials Read more »
Articles
The Body

Hot Topics at The Body's "Ask the Experts" Forums, June 22, 2010

... Mixed-Status Couples HIV/AIDS & Body Shape Changes HIV/AIDS Treatment Complications of HIV/HIV Meds HIV Transmission Understanding HIV/AIDS Labs Strange but True MIXED-STATUS... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
Connect With Others

Very confused and shocked, but still love him...

Posted by Billy_G, 5 Replies
My lover and I have been together for over six years. I've worked away from home for the last three and just returned home permanently. He's been very ill for the last bit and has just admitted to me that he is Positive. He's known for the last two... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

Wasting---help me

Posted by Anonymous, 4 Replies
...I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. I'm afraid. He's down to Read more »

Nandrolone Decanoate/Testosterone/Oxandrin

Posted by ktp2008, 1 Reply
...If anyone is looking for a reliable and good compounding pharmacy that has Nandrolone Decanoate, Testosterone Cypionate, and Oxandrin at affordable prices, call New Life Pharmacy in Boca Raton, FL and ask for Nicole or email... Read more »